# SDR R61A2021022100176

- Difficulty date: February 4, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, CORROSION FOUND ON LH INBD SEAT TRACK BTWN FR 19-20.  REPLACED L/H INBD SEAT TRACK FROM FR 12-20 WITH NEW P/N 170-03264-001.  IAW SRM 51-43-03, 51-43-04, AND 51-41-02.
